MathSciNet Relay Station
MathSciNet bibliographic data
MR519353 57N35 (57N45)
Ancel, F. D.; Cannon, J. W. The locally flat approximation of cell-like embedding relations. Ann. of Math. (2) 109 (1979), no. 1, 61–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement